A topological grading on bordered Heegaard Floer Homology

Publication: Research - peer-reviewJournal article

DOI

  • Yang Huang
    Yang Huang
  • Vinicius G B Ramos
    Vinicius G B RamosLaboratoire de Mathématiques Jean Leray, Université de Nantes
Original languageEnglish
JournalQuantum Topology
Volume6
Issue number3
Pages (from-to)403-449
Number of pages47
ISSN1663-487X
DOIs
StatePublished - 2015

    Keywords

  • Absolute gradings, Bordered Heegaard Floer homology

See relations at Aarhus University Citationformats

ID: 98033585